# SDR HALA2019060540275

- Difficulty date: June 4, 2019
- Submitted: June 5, 2019
- Operation: Air carrier
- Aircraft: N218HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08764
- Aircraft time: 866 hours, 169 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE/LAV WARNING ECAM TRIGGERED IN CRUISE FLIGHT. 3L LAV NO SMOKE OR SMELL NOTED.// PERFORMED OPERATIONAL TEST AMM 26-17-00 OPN CK GOOD. PERFORMED SMOKE WARN TEST PASS OK FOR SERVICE.
